# SDR U2RA201408290004

- Difficulty date: August 2, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 224230121
- Part serial: 4623001
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 83,515 hours, 11,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG LT COWL AFT CORNER FOUND FASTENER HOLES ELONGATED.  REPAIRED COWL IAW EO 5430ERO1878.
